# SDR CA190319005

- Difficulty date: March 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 64 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: G05316281
- Condition: Out Of Position
- Location: Nlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SUSPECT THAT WRONG INSTALLATION ORIENTATION OF BRACKET PART NUMBER G05316281-001 ON FRAME FS246.25. (TC# 20190319005)
